# SDR QR9R2025040700001

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9273
- Aircraft time: 4,795 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002104
- Part serial: 790
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF M/R BLADE, MAINTENANCE DETECTED GREEN MAIN ROTOR BLADE HAS HORIZONTAL CRACK ON TRAILING EDGE FROM GRIP OUT TO PU TAPE. REMOVED AND REPLACED M/R BLADE IAW AMM 62-10-00,4-1.
